# SDR SWIA20230122125

- Difficulty date: November 25, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 48,075 hours, 31,541 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK L/H SIDE  WINDSHIELD SIDE POST HAS CRACK BOTH INBOARD AND OUT BOARD SIDE OF UPPER MOST BARREL NUT LOCATION.VISIBLE.    (C-CHECK RO 1/19/2024)   REMOVED AND REPLACED FLIGHT DECK L/H SIDE WINDSHIELD SIDE POST WITH NEW REF. CRJ 700 SRM 51-42-21-001-001-A01, CRJ 700 SRM 51-45-00-001-001-A01 AND DWG CC670-33055 REV F. COMPLIED WITH SKYWEST M-337 FORM AND SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR WORK DETAILS.
